# SDR SWAA2014091832078

- Difficulty date: September 12, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 60,879 hours, 49,041 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114A1220
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FIXED LE CRACKED AT PREVIOUS TRIM OUT INBD OF PYLON AT FSS 197.5.  REPAIRED SKIN IAW SRM & EA.
